Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 823756, 11 pages
http://dx.doi.org/10.1155/2015/823756
Research Article

Hom--Operators and Hom-Yang-Baxter Equations

College of Science, Nanjing Agricultural University, Nanjing 210095, China

Received 3 May 2015; Accepted 21 July 2015

Academic Editor: Juan C. Marrero

Copyright © 2015 Yuanyuan Chen and Liangyun Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. T. Hartwig, D. Larsson, and S. D. Silvestrov, “Deformations of Lie algebras using σ-derivations,” Journal of Algebra, vol. 295, no. 2, pp. 314–361, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. Larsson and S. D. Silvestrov, “Quasi-hom-Lie algebras, central extensions and 2-cocycle-like identities,” Journal of Algebra, vol. 288, no. 2, pp. 321–344, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. Larsson and S. D. Silvestrov, “Quasi-deformations of sl2(F) using twisted derivations,” Communications in Algebra, vol. 35, no. 12, pp. 4303–4318, 2007. View at Publisher · View at Google Scholar
  4. D. Larsson and S. D. Silvestrov, “Quasi-Lie algebras,” in Noncommutative Geometry and Representation Theory in Mathematical Physics, vol. 391, pp. 241–248, American Mathematical Society, Providence, RI, USA, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Ammar and A. Makhlouf, “Hom-Lie superalgebras and Hom-Lie admissible superalgebras,” Journal of Algebra, vol. 324, no. 7, pp. 1513–1528, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Arnlind, A. Makhlouf, and S. Silvestrov, “Ternary Hom–Nambu–Lie algebras induced by Hom–Lie algebras,” Journal of Mathematical Physics, vol. 51, no. 4, Article ID 043515, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Q. Q. Jin and X. C. Li, “Hom-LIE algebra structures on semi-simple LIE algebras,” Journal of Algebra, vol. 319, no. 4, pp. 1398–1408, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Makhlouf and S. D. Silvestrov, “Hom-Lie admissible Hom-coalgebras and Hom-Hopf algebras,” in Generalized Lie Theory in Mathematics, Physics and Beyond, S. Silvestrov, E. Paal, V. Abramov, and A. Stolin, Eds., pp. 189–206, Springer, Berlin, Germany, 2009, Preprints in Mathematical Sciences, Lund University, Centre for Mathematical Sciences, Centrum Scientiarum Mathematicarum (2007:25) LUTFMA-5091-2007 and in arX-iv:0709.2413 [math.RA] (2007), http://arxiv.org/abs/0709.2413. View at Publisher · View at Google Scholar
  9. G. Sigurdsson and S. D. Silvestrov, “Graded quasi-Lie algebras of Witt type,” Czechoslovak Journal of Physics, vol. 56, no. 10-11, pp. 1287–1291, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. Sigurdsson and S. D. Silvestrov, “Lie color and Hom-Lie algebras of Witt type and their central extensions,” in Generalized Lie Theory in Mathematics, Physics and Beyond, S. Silvestrov, E. Paal, V. Abramov, and A. Stolin, Eds., chapter 21, pp. 247–255, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Yau, “Enveloping algebra of Hom-Lie algebras,” Journal of Generalized Lie Theory and Applications, vol. 2, no. 2, pp. 95–108, 2008. View at Google Scholar
  12. D. Yau, “The HOM-Yang-Baxter equation, HOM-Lie algebras, and quasi-triangular bialgebras,” Journal of Physics A. Mathematical and Theoretical, vol. 42, no. 16, Article ID 165202, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Y. Chen, Y. Wang, and L. Y. Zhang, “The construction of Hom-Lie bialgebras,” Journal of Lie Theory, vol. 22, pp. 1075–1089, 2010. View at Google Scholar
  14. Y. Y. Chen, Z. W. Wang, and L. Y. Zhang, “Quasi-triangular Hom-Lie bialgebras,” Journal of Lie Theory, vol. 20, pp. 767–783, 2010. View at Google Scholar
  15. A. Makhlouf and S. D. Silvestrov, “Hom-algebra structures,” Journal of Generalized Lie Theory and Applications, vol. 2, no. 2, pp. 51–64, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Caenepeel and I. Goyvaerts, “Monoidal Hom-HOPf algebras,” Communications in Algebra, vol. 39, no. 6, pp. 2216–2240, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Frégier, A. Gohr, and S. Silvestrov, “Unital algebras of Hom-associative type and surjective or injective twistings,” Journal of Generalized Lie Theory and Applications, vol. 3, no. 4, pp. 285–295, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Gohr, “On hom-algebras with surjective twisting,” Journal of Algebra, vol. 324, no. 7, pp. 1483–1491, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Makhlouf and S. Silvestrov, “Hom-algebras and Hom-coalgebras,” Journal of Algebra and its Applications, vol. 9, no. 4, pp. 553–589, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Makhlouf, “Hom-alternative algebras and Hom-Jordan algebras,” International Electronic Journal of Algebra, vol. 8, pp. 177–190, 2010. View at Google Scholar · View at MathSciNet
  21. D. Yau, “Hom-algebras and homology,” Journal of Lie Theory, vol. 19, no. 2, pp. 409–421, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  22. D. Yau, “Hom-quantum groups: I. Quasi-triangular Hom-bialgebras,” Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 6, Article ID 065203, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Y. Chen, Z. Wang, and L. Zhang, “Integrals for monoidal Hom-Hopf algebras and their applications,” Journal of Mathematical Physics, vol. 54, no. 7, Article ID 073515, 2013. View at Publisher · View at Google Scholar · View at Scopus
  24. Y. Y. Chen and L. Y. Zhang, “The category of Yetter-Drinfel'd Hom-modules and the quantum Hom-Yang-Baxter equation,” Journal of Mathematical Physics, vol. 55, no. 3, Article ID 031702, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. C. Bai, “A unified algebraic approach to the classical Yang-Baxter equation,” Journal of Physics A: Mathematical and Theoretical, vol. 40, no. 36, pp. 11073–11082, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. C. M. Bai, “O-operators on associative algebras and associative Yang-Baxter equations,” Pacific Journal of Mathematics, vol. 256, pp. 257–289, 2012. View at Google Scholar
  27. L. Guo, “What is a Rota-Baxter algebra,” Notices of the American Mathematical Society, vol. 56, pp. 1436–1437, 2009. View at Google Scholar